# SDR MASA2009011200018

- Difficulty date: January 12, 2009
- Submitted: January 15, 2009
- Operation: Air carrier
- Aircraft: N27185
- Make and model: Cndair CL6002B19
- Aircraft serial: 7185
- Aircraft time: 28,365 hours, 23,004 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASH FLT 7169 IAD-CAE.  FLOOR EMERGENCY LIGHTS INOPERATIVE FROM ROW 8 TO AFT OF THE ACFT.  MX OPS CHECKED THE LIGHTS, OPS CHECKED GOOD.
